# SDR SWAA2022100683210

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED FROM BS492 TO BS500A AND AT LEVEL OF STRINGER 26RT AT FWD CARGO COMPARTMENT 2022-466961 / [01] REPLACED CHANNEL SIDEPLATE AND FASTENERS LOCATED FROM BS492 TO BS500A AND AT LEVEL OF STRINGER 26RT AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A0080 SHEET 23 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CHANNEL SIDEPLATE AND FASTENERS LOCATED FROM BS492 TO BS500A AND AT LEVEL OF STRINGER 26RT AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A0080 SHEET 23 REV - RII  SEE INDIVIDUAL SIGN OFF BELOW
